# SDR GTIA9700414

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011775
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 610 - ON DAILY INSPECTION, LEFT AND RIGHT EMERGENCY NACELLE LIGHTS WOULD NOT ILLUMINATE.  REPLACED LEFT AND RIGHT EMERGENCY NACELLE LIGHTS BATTERY PACKS IAW CHAPTER 33-53-0.  OPS CHECK GOOD.  (M)
